# SDR AWXA0001584

- Difficulty date: April 2, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 48,290 hours, 29,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546803
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500 FRAME HAS A .125 INCH CRACK AT RBL 5.  FABBED REPAIR ANGLE AND FILLER; LOCATED, DRILLED AND INSTALLED REPAIR IAW B737-300 SRM 51-40-02 AND 51-70-11 FIG 1 PG 1 - 6.
